Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have spotting, missed period. On birth control. What is going on?

I missed 2 birth control pills when I started my new pack and had spottings starting a week later lasting for about a week. Two weeks after the spottings stopped I was expecting my period to start but nothing happened. I just decided to still take the placebo pills and start a new pack of pills on time. Should I start my new pack another time? Should I consult my doctor because I missed my period? Was the spottings consider an early period? Should you get pregnant during spottings?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Yes you should see your doctor right away, he must confirm that you are not pregnant. Skipping contraceptive pills can cause the spotting , when this happens you should take preventative steps with a barrier method (ie. condom) until you have been on 14 active tablets to reduce the risk of contraceptive failure. Once you are sure you are not pregnant your doctor can advise on how to continue on the contraceptive pill.
Answered: Thu, 7 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor